MathSciNet Relay Station
MathSciNet bibliographic data
MR1190195 62G20 (62F12)
van der Vaart, A. W.; Wellner, Jon A. Existence and consistency of maximum likelihood in upgraded mixture models. J. Multivariate Anal. 43 (1992), no. 1, 133–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement